# SDR FDEA201910292777

- Difficulty date: October 29, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,324 hours, 21,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035A
- Part serial: 1002
- Condition: Low Pressure
- Location: Zone 800
- Part time: 1,133 hours, 787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  954     52-20  5901     29OCT19  ABE  FACT  U  L/H  EMERGENCY POWER BOTTLE PRESSURE GAGE  READS  BELOW THE RED BAND.  PART 29OCT19 12:04   ABE U  IDENTIFIED PARTS  EMERGENCY POWER RESERVOIR  MPN: 803300-35A            CPN: 5215140  QTY: 1  SHGN 29OCT19 12:04   ABE U  PARTS UPDATE  SHGN 29OCT19 12:06   ABE U  .  PART 29OCT19 12:06   EWR U  ORDER PART  MPN: 803300-35A            CPN: 5215140  QTY: 1  MSN: 1991488  R/I  29OCT19 15:54   ABE U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 803300-35A                          POS: LH  SRL: 1002                      TAG NBR: 2H6076  ON  MPN: 803300-35A           CPN: 5215140  SRL: 1073                      TAG NBR: 4G2654  FACT 29OCT19 15:54   ABE U  REMOVED AND REPLACED L/H EMERGENCY POWER RESERVOIR.  REF: B757 AMM 52-11-30-4.  ( EMERGENCY POWER  RESERVOIR MPN 803300-35A AND   S/N 1073 INSTALLED).   REMOVED AND REPLACED L/H EMERGENCY POWER RESERVOIR.  REF: B757 AMM 52-11-30-4.  ( EMERGENCY POWER  RESERVOIR MPN 803300-35A AND   S/N 1073 INSTALLED).
